# SDR SIMA20120426009

- Difficulty date: April 26, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 23,762 hours, 17,503 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: CN6241241907
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK FOUND LEFT ENGINE LOWER I/B CASCADE CRACKED AND MISSING A FIN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED NEW CASCADE IAW CRJ AMM TASK 78-34-01-400-801.  THE AIRCRAFT WAS RETURNED TO SERVICE.
